# SDR ASOA2020010224467

- Difficulty date: December 24, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N14562
- Make and model: Emb EMB-145LR
- Aircraft serial: 145611
- Aircraft time: 38,566 hours, 30,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 4309 MX REPORTED THAT THE EMERGENCY LIGHT CEILING PANEL AISLE LIGHT #2 ND R/H FWD EXTERIOR LIGHT WAS FOUND TO BE INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO BATTERY CHARGER, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
